Remarks on ωμ-additive spaces
Shu-tang, Wang
Fundamenta Mathematicae, Tome 53 (1964), p. 101-112 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:213800
@article{bwmeta1.element.bwnjournal-article-fmv55i1p9bwm,
     author = {Wang Shu-tang},
     title = {Remarks on $$\omega$\_$\mu$$-additive spaces},
     journal = {Fundamenta Mathematicae},
     volume = {53},
     year = {1964},
     pages = {101-112},
     zbl = {0135.40901},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv55i1p9bwm}
}
Shu-tang, Wang. Remarks on $ω_μ$-additive spaces. Fundamenta Mathematicae, Tome 53 (1964) pp. 101-112. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv55i1p9bwm/